# SDR USAA2009022690449

- Difficulty date: February 8, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 65C259331
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - CRACK ON LEFT AILERON INBOARD CLOSURE RIB.  REPLACED LEFT AILERON INBOARD CLOSURE RIB IAW B737 SRM 51-40-02.
